# SDR AALA201802209052

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 16,900 hours, 6,862 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Not Seated
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PRESSURE WARNING LIGHT.  CLEARED AND RESEATED THE CONNECTOR ON THE L1 DOOR SLIDE BOTTLE. OPS CHECKED GOOD IAW TSM 25-62-00-810-801-A.
